# SDR CALA2024100300747

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 33,680 hours, 12,167 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 185A1621117
- Part serial: NA
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2   THE OUTERMOST HINGE CLOSE OUT PANEL ON THE L/H STABILIZER WAS FOUND MISSING ON ARRIVAL INSTALLED NEW FILLET SEAL P/N 185A1621-117 (M&E 29-2741-3-0300) IAW AMM 27-31-11 AND AMM 20-50-11.
